# SDR DXTA200601454

- Difficulty date: June 24, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 1,752 hours, 1,311 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Erratic
- Location: Fuel Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ON ACTIVE, PUSHED FOR TAKEOFF POWER, GOT FUEL GAUGE ANNUN LIGHT.  TAXIED OFF RESET LIGHTS AND TOOK ACTIVE AGAIN WITHOUT PROBLEMS.
